Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain sensation in stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2497 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I have some stomach problem since 2 days
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   Heaviness and dont feel like eating
Doctor :   do u ahve vomiting and fever along with stomach?
Doctor :   where exactly is the stomach pain
User :   no
User :   no pain
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   35:Software Engineer::Married:Yes
Doctor :   ok
Doctor :   is this pain related to ur monthly periods
User :   How are you sure I'm a female/
Doctor :   ur gender
Doctor :   sorry about that
User :   Male
Doctor :   ok
Doctor :   u didnt mention ur gender in first place
Doctor :   r u having gas problems?
User :   yes,kind of
Doctor :   is there burning sensation
Doctor :   in the chest
User :   last week I ate in resturent for all days
Doctor :   ok
User :   no burning sensation
Doctor :   how is the bowel habits
Doctor :   any loose stools or constipation
User :   it was normal,but last 2 days semi solid...
Doctor :   ok
User :   loose stools
Doctor :   isit loose stools o semi solid
Doctor :   did u have this problem before
User :   semi solid
User :   no
Doctor :   is this problem there when ever u take fatty food
User :   also dirty smell
Doctor :   or isit related to type of food u taqke
Doctor :   ok
Doctor :   Cap.loperamide
Doctor :   4mg now
Doctor :   and 2 mg at night time
Doctor :   if the problem persists
Doctor :   u can see a physician
Doctor :   any doubts
User :   it happened last 2 days,after eating some rich fatty food in resturent
Doctor :   after food
Doctor :   ok
Doctor :   try avoid eating fatty food
Doctor :   take this cap for one day
Doctor :   if the problem persists
Doctor :   u can consult the physician
Doctor :   ok]
Doctor :   Please fill this Feed back form I send, while I type the necessary information, say done when done.
Doctor :   did u fill the feedback form i sent
Doctor :   you
User :   u mean 2 cap now
Doctor :   one cap now
Doctor :   4mg and 2mg at night time after food
Doctor :   any doubts
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor